MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-02-23
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Subluxation (4525)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the equinoxe shoulder study that this 56 y/o male patient had a shoulder dislocation.Post op x-ray revealed shoulder was dislocated.Action taken: reduced in theatre next day.Patient was discharged in a sling on (b)(6) 2019.The case report form indicates this event is possibly related to devices and definitely related to procedure.This event report was received through clinical data collection activities.
 
Event or Problem Description
It was reported via clinical study, that 2 days post-operatively the patient had a shoulder dislocation.Post op x-ray revealed shoulder was dislocated.The shoulder was reduced in theatre next day.Patient was discharged in a sling.Then, approximately 3 years and 13 days post-operatively, the patient experienced instability/subluxation and underwent standard reverse revision surgery in which the standard humeral stem, torque screw, and glenoid base plate were removed.The clinical report indicates that this event is possibly related to devices and/or to the procedure.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections b5, d6b, d10, g1, g3, g6, h1, h2, h3 and h6 have been updated accordingly.(d10): concomitant device(s): 300-01-11 equinoxe, humeral stem primary, press fit 11mm.300-10-15 equinoxe replicator plate 1.5mm o/s.310-01-44 equinoxe, humeral head short, 44mm (alpha).314-02-23 uhmwpe post aug glenoid medium, left.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5, d1, d4 - removal of all, d6b, h6.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via clinical study, that 12 days post-operatively of an initial left rtsa, the patient experienced a shoulder dislocation.Post-op x-ray revealed shoulder was dislocated.The shoulder was reduced in theatre next day and the outcome of this event is considered resolved.Patient was discharged in a sling.The clinical report indicates that this event is possibly related to devices and definitely related to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: h6 - impact code.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from soft tissue imbalance, rotator cuff failure, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17669421
Report Number1038671-2023-02129
Device Sequence Number7088224
Product Code KWT
UDI-Device Identifier10885862175069
UDI-Public10885862175069
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-02-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer09/09/2024
12/16/2024
08/15/2025
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date09/30/2024
12/18/2024
08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight86 KG
Patient RaceWhite